Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Consistent pain in nose after using nasal spray - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
Doctor :   hi
Doctor :   how can I help you?
User :   I have a basic cold. My nose is runny on one side and blocked on the other. The open side has a consistent pain. Could it be from the afrin I have used? The last time I used afrin on that side of my nose was this morning.
User :   The pain gets worse if I lay down and I cannot sleep because of the pain.
Doctor :   what is afrin?
User :   nasal spray
User :   used to clear nasal passages
Doctor :   ok
Doctor :   can you tell me if it is a saline drops?
User :   no, not saline
Doctor :   ok
Doctor :   is there a possibility of a foreighn body in the nose?
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor